RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 5, Pages 95–112 (Mi fpm1672)  

Determinants of generalized matrices of order $2$

P. A. Krylov

Tomsk State University

Abstract: The concept of the determinant of a generalized matrix of order $2$ is introduced, and some properties of such determinants are presented.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.В37.21.0354
2.3684.2011


Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 230:3, 414–427

Bibliographic databases:

UDC: 512.552

Citation: P. A. Krylov, “Determinants of generalized matrices of order $2$”, Fundam. Prikl. Mat., 20:5 (2015), 95–112; J. Math. Sci., 230:3 (2018), 414–427

Citation in format AMSBIB
\Bibitem{Kry15}
\by P.~A.~Krylov
\paper Determinants of generalized matrices of order~$2$
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 5
\pages 95--112
\mathnet{http://mi.mathnet.ru/fpm1672}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589147}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 230
\issue 3
\pages 414--427
\crossref{https://doi.org/10.1007/s10958-018-3748-6}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1672
  • http://mi.mathnet.ru/eng/fpm/v20/i5/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:554
    Full text:67
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020